Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 5, 2022, 7:30 PM CST for Scotland County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2022, 7:30 PM CST (01:30 UTC)
- Expired
- Mar 5, 2022, 8:15 PM CST
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Scotland County, MO
The radar
The Quad Cities radar (KDVN), 184 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 6:10 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
525 WUUS53 KDVN 060130 SVRDVN MOC199-060215- /O.NEW.KDVN.SV.W.0004.220306T0130Z-220306T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Quad Cities IA/IL 730 PM CST Sat Mar 5 2022 The National Weather Service in the Quad Cities has issued a * Severe Thunderstorm Warning for... Scotland County in northeastern Missouri... * Until 815 PM CST. * At 730 PM CST, severe thunderstorms were located along a line extending from near Downing to 7 miles north of Brashear, moving east at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near... Memphis around 740 PM CST. Greensburg around 745 PM CST. Rutledge around 750 PM CST. Other locations in the path of these severe thunderstorms include South Gorin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1100 PM CST for northeastern Missouri. For your protection move to an interior room on the lowest floor of a sturdy building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. A Tornado Watch remains in effect until 1100 PM CST for northeastern Missouri. && LAT...LON 4060 9235 4060 9194 4030 9195 4030 9235 TIME...MOT...LOC 0130Z 266DEG 43KT 4057 9235 4026 9243 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Gibbs
4 follow-up statements
888
WWUS53 KDVN 060144
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
744 PM CST Sat Mar 5 2022
MOC199-060215-
/O.CON.KDVN.SV.W.0004.000000T0000Z-220306T0215Z/
Scotland MO-
744 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SCOTLAND COUNTY...
At 744 PM CST, severe thunderstorms were located along a line
extending from near Cantril to near Greensburg, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rutledge, South Gorin and Granger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CST for northeastern
Missouri.
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4049 9226 4060 9223 4060 9194 4030 9195
4030 9234 4045 9235
TIME...MOT...LOC 0144Z 261DEG 39KT 4058 9214 4034 9229
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gibbs610
WWUS53 KDVN 060150 CCA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
750 PM CST Sat Mar 5 2022
MOC199-060215-
/O.COR.KDVN.SV.W.0004.000000T0000Z-220306T0215Z/
Scotland MO-
750 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SCOTLAND COUNTY...
At 750 PM CST, severe thunderstorms were located along a line
extending from near Cantril to near Greensburg, moving east at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Memphis, Rutledge, South Gorin, Granger, Greensburg, Crawford,
Arbela, Etna, Sand Hill, Memphis Memorial Airport, Spillman Mound,
Brock, Bible Grove, Prospect Grove, Scotland County Fairgrounds and
Azen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CST for northeastern
Missouri.
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4049 9226 4060 9223 4060 9194 4030 9195
4030 9234 4045 9235
TIME...MOT...LOC 0144Z 261DEG 39KT 4058 9214 4034 9229
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gibbs705
WWUS53 KDVN 060157
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
757 PM CST Sat Mar 5 2022
MOC199-060215-
/O.CON.KDVN.SV.W.0004.000000T0000Z-220306T0215Z/
Scotland MO-
757 PM CST Sat Mar 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR EASTERN SCOTLAND COUNTY...
At 757 PM CST, severe thunderstorms were located along a line
extending from 6 miles southeast of Cantril to near Rutledge, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Memphis, Granger, Arbela, Prospect Grove, Etna, Memphis Memorial
Airport, Scotland County Fairgrounds and Azen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CST for northeastern
Missouri.
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9213 4060 9206 4060 9194 4036 9195
4039 9221 4046 9224
TIME...MOT...LOC 0157Z 261DEG 39KT 4060 9196 4036 9211
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gibbs948
WWUS53 KDVN 060211 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
811 PM CST Sat Mar 5 2022
MOC199-060221-
/O.EXP.KDVN.SV.W.0004.000000T0000Z-220306T0215Z/
Scotland MO-
811 PM CST Sat Mar 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTLAND COUNTY WILL
EXPIRE AT 815 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CST for northeastern
Missouri.
LAT...LON 4051 9213 4060 9206 4060 9194 4036 9195
4039 9221 4046 9224
TIME...MOT...LOC 0211Z 261DEG 39KT 4062 9178 4038 9193
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:27 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 5, 5:27 PM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
527 PM CST Sat Mar 5 2022
...00Z AVIATION UPDATE...
.SYNOPSIS...
Issued at 224 PM CST Sat Mar 5 2022
On and off showers and thunderstorms have been impacting much of
eastern Iowa and northwest Illinois this morning and early this
afternoon, bringing mostly heavy rain, small hail, lightning and
brief gusty winds. This activity has been mainly elevated with a
warm front in place near the Hwy 20 corridor and increasing WAA over
the area. Temperatures as of 2 PM were in the upper 50s to low 70s,
with the later being seen mainly along and south of Interstate 80.
Not too far to the west, a surface low was analyzed over north
central Kansas, with a cold front extending to its northeast and
southwest. A dry line was analyzed to the south of the surface low
and extended all the way into southwest Texas.
&&
.SHORT TERM...(This Evening through Sunday)
ISSUED AT 224 PM CST Sat Mar 5 2022
[Key Messages]
1) Severe thunderstorms remain possible this afternoon and evening;
main threats are damaging wind gusts, a few tornadoes and large hail
2) Very strong winds with and post-frontal with gusts of 45-50 MPH
at times
3) Quieting down Sunday with a mix of sun and clouds and cooler
temperatures
[Discussion]
Main short term concern continues to be the threat for severe
thunderstorms this afternoon and evening as the northeast moving
surface low sends the aforementioned cold front and dry slot into the
area. Not too much in the way of change has been made to the overall
forecast as we deal with a multitude of hazards and various seasons
in 24 hours. SPC maintains much of the area in a Level 2 (slight)
risk, but has increased to a Level 3 (enhanced) risk for portions of
east central Iowa. More details below.
CAMs continue to hint on two rounds of showers and storms moving
through our CWA this afternoon and evening. The first round, which
as of this hour is currently stretching along the I-35 corridor, will
reach our western counties around 3-4 PM. These storms will be
fueled by an extremely robust 40-50 knot LLJ ahead of the surface
low and cold front, which will act to increase MUCAPE to around 500-
1000 J/kg. With such ample 0-6 km shear of around 50-60 knots,
storms should have no trouble organizing despite the meager
instability (classic high shear-low CAPE). Storms in this round may
have potential to produce large hail and a tornado if they can
anchor on the warm front in place across the area.
The next round, which will be tied to the cold front, arrives this
evening across the west. Timing looks to be around 7-10 PM. Showers
and storms with the front will have potential to produce all modes
of severe weather with extremely ample low/mid level shear and
instability along and ahead of the front. Right now, wind remains
the primary concern due to the 40-50 kt LLJ aloft, and potential for
steep low-level lapse rates to mix these winds down to the surface.
(this was the primary reason for the SPC to Level 3 threat
increase). Storms will also be fast moving around 50 to 60 knots.
Will note, that depending on the evolution of this first round, this
second round may be negatively impacted if it can rob enough
instability (definitely a possibility given how early we are in the
season).
Winds will also remain a concern post-frontal with strong CAA
expected and falling temperatures. Have maintained and expanded the
wind advisory for the remainder of the CWA from 600 PM this evening
to 600 AM Sunday, with potential for winds to gust in the 45-50 MPH
range. These winds will gradually decrease Sunday with a weakening
pressure gradient.
Speaking of Sunday, quiet and cooler weather is expected as we will
be in between systems. Skies should feature a mix of clouds and sun,
with PM highs climbing into the 40s.
.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 224 PM CST Sat Mar 5 2022
[Key Messages]
1) Light accumulating snow Sunday evening through midday Monday
2) Dry mid-week before active weather arrives for late week
3) Temperatures trending below normal for early March
[Discussion]
Sunday...
Daytime should feature dry but mostly cloudy conditions with very
weak high pressure passing overhead. Despite the frontal passage
today, expect PM highs to climb into the low to upper 40s as this
shot of cold air is not as deep as previous intrusions (gotta love
heading into Spring!).
Sunday Night Through Monday...
Our nice shot of Spring quickly gets replaced by another shot of
Winter as our next weather maker passes through the mid-Mississippi
River Valley region. Closed upper level low pressure will reach the
Four Corners early Sunday morning, and is progged to phase with an
upstream shortwave diving south from the northern Rockies Sunday
afternoon. This phased shortwave will send robust cyclonic vorticity
advection across the Midwest, leading to surface low development over
northeast Oklahoma Sunday evening. This low will track along the 925
hPa temp gradient, with a current forecast track taking this system
into southern Illinois and the Ohio River Valley Monday morning.
The current forecast track of this system places much of the CWA on
the northwest side of the low, with most guidance depicting rather
robust deformation and lift moving into parts of the southern CWA.
Thankfully, since we start out well above freezing, precipitation
should begin as rain Sunday evening. With flow switching to the
northwest overnight and CAA moving into the area, precipitation
should begin to change over to all snow with temperatures cooling
aloft.
Due to the phasing conflicts with models, there remains some
disagreement on the exact placement of the heavier snowfall axis
over the CWA. However, there remains high confidence of much of the
area seeing accumulating snowfall, with increasing probabilities
some may see around 2-3 inches of snow. More details and potential
for products will likely follow for the next forecast package.
Thankfully, as the previous discussion eluded, the DGZ is lacking
significant moisture and lift.
Monday Night on...
Dry weather is favored through much of mid next week with several
rounds of high pressure and dry cold fronts moving through the area.
The next chance of precipitation does not arrive until next Thursday
as guidance suggests another surface low moving into the Midwest. At
this time, a mix of rain and snow is favored over the area.
Confidence is high in below normal temperatures returning to the
area with flow being dominant out of the northwest and 925-850 hPa
temperatures falling into the -15 to -20 celcius range. This would
places us with highs in the 20s/30s and lows in the single
digits/teens late next week into next weekend. Normal temperatures
for mid-March are highs in the mid to upper 40s, and lows in the mid
to upper 20s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 519 PM CST Sat Mar 5 2022
Showers and a few weak storms are lifting generally away from the
terminals at the start of the period, but the main focus is shifting
back to our west with another broken line of storms moving through
central Iowa. This line will sweep east and likely impact most if
not all of the terminals after 01z through 05z. MVFR to IFR
conditions are expected with the storms with severe weather
possible and strong winds. After the line moves through a cold
front will follow, and then low MVFR to IFR CIGs thereafter and
strong westerly winds 20-35+ kts. Cigs may climb to higher MVFR
and possibly VFR in some areas by Sunday afternoon. Winds will
remain gusty from NW on Sunday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 6 AM CST Sunday for Benton-Buchanan-Cedar-
Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-Jackson-
Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-Muscatine-
Scott-Van Buren-Washington.
IL...Wind Advisory until 6 AM CST Sunday for Bureau-Carroll-Hancock-
Henderson-Henry IL-Jo Daviess-McDonough-Mercer-Putnam-Rock
Island-Stephenson-Warren-Whiteside.
MO...Wind Advisory until 6 AM CST Sunday for Clark-Scotland.
&&
SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Speck
AVIATION...McClureHazardous weather outlook, Mar 5, 2:38 PM CST, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 238 PM CST Sat Mar 5 2022 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-062045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 238 PM CST Sat Mar 5 2022 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A strong storm system will lift northeastward from eastern Colorado today and into the Upper Great Lakes by Sunday morning. This will bring a strong cold front across the area this evening. A line of thunderstorms is expected to develop along the front and quickly move across the area this evening. The main threat will be damaging winds with a secondary threat for tornadoes. These storms will also be moving very quickly. The Storm Predicition Center has a Level 2 risk of severe thunderstorms for much of the area, with a Level 3 risk in east central Iowa. Southwesterly to westerly winds of 20 to 30 MPH with gusts up to 45 and 50 MPH will develop this evening and switch to the west behind a cold front. A wind advisory continues for the area for tonight into Sunday morning. Please see the latest products for the most up to date details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Increasing confidence in a winter storm bringing rain and then snow Sunday night and through Monday. Accumulating snowfall is also possible. Some uncertainty on amounts still exists, but a narrow band of heavier snowfall is possible, which can lead to a localized max in the snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. PS
In the hours before
Special weather statement, Mar 5, 3:50 PM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
350 PM CST Sat Mar 5 2022
IAZ087-088-098-052215-
Henry IA-Van Buren IA-Jefferson IA-
350 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of west central Henry,
north central Van Buren and southeastern Jefferson Counties through
415 PM CST...
At 350 PM CST, Doppler radar was tracking a strong thunderstorm near
Fairfield, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lockridge and Rome around 400 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4085 9200 4097 9209 4116 9179 4098 9158
TIME...MOT...LOC 2150Z 230DEG 51KT 4096 9194
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
McClureSpecial weather statement, Mar 5, 6:23 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
623 PM CST Sat Mar 5 2022
ILZ002-007-060115-
Carroll IL-Stephenson IL-
623 PM CST Sat Mar 5 2022
...A strong thunderstorm will impact portions of northeastern Carroll
and Stephenson Counties through 715 PM CST...
At 622 PM CST, Doppler radar was tracking a strong thunderstorm over
Lanark, or near Mount Carroll, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pearl City around 630 PM CST.
Freeport around 640 PM CST.
Other locations in the path of this storm include Cedarville, Dakota,
Davis and Rock City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4250 8940 4236 8940 4220 8963 4220 8969
4216 8969 4200 8992 4206 9003 4251 8964
TIME...MOT...LOC 0022Z 219DEG 55KT 4213 8986
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GibbsLocal storm report, Mar 5, 6:31 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 5 NW LANARK 42.16N 89.89W
03/05/2022 E0.50 INCH CARROLL IL TRAINED SPOTTER
HAIL BEGAN 621 PM AND ENDING AT 629 PM.
COVERED THE GROUND.
&&Local storm report, Mar 5, 6:38 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL FULTON 41.87N 90.16W
03/05/2022 E0.25 INCH WHITESIDE IL PUBLIC
DELAYED REPORT VIA SOCIAL MEDIA.
&&Local storm report, Mar 5, 7:12 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 2 WNW BOLTON 42.26N 89.77W
03/05/2022 M0.25 INCH STEPHENSON IL TRAINED SPOTTER
PEA SIZED HAIL WITH A HEAVY DOWNPOURS.
&&Local storm report, Mar 5, 7:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CST SAT MAR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND GST 4 NNW ELY 41.92N 91.61W
03/05/2022 M60 MPH LINN IA TRAINED SPOTTER
MEASURED.
&&
PSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:40 PM CST | Severe Thunderstorm Warning | DVN | Clark | 50 min |
| Mar 5, 8:05 PM CST | Severe Thunderstorm Warning | DVN | Clark, Scotland | 40 min |
| Mar 6, 3:05 PM CST | Winter Weather Advisory | DVN | Clark, Scotland | 21 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.